# SDR ABXA9701208

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958215501
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND FRAME 917 CORRODED.  REPAIRED IAW ABX REA D951-19981-MR.
